# SDR SWAA2023050443644

- Difficulty date: April 30, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,557 hours, 33,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXITG SIGN COVER FELL OFF UPON LANDING<[01] REINSTALLED COVER PER AMM 33-51-01.
